# SDR 9JLA2021080530768

- Difficulty date: July 22, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N343CC
- Make and model: Cessna 560XL
- Aircraft serial: 5606004
- Aircraft time: 3,579 hours, 3,145 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 99124986
- Part serial: MN10158
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT OF RECEIVING A "FUEL GAUGE L" CAS MESSAGE. OPERATIONS WERE CONTINUED AS DISCREPANCY WAS DEFERRED PER MEL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE LEFT OUTBOARD FUEL PROBE WAS DEFECTIVE. THE PROBE WAS REMOVED AND A NEW PROBE WAS INSTALLED. OPERATIONS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
